UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 29.

Amann, H (2010). Anisotropic function spaces and maximal regularity for parabolic problems. Part 1. Praha: Matfyzpress.

Amann, H; Escher, J (2009). Analysis. III. Basel: Birkhäuser.

Observation and control for operator semigroups. Edited by: Amann, H; Krantz, S G; Kumar, S; Nekovar, J (2009). Basel: Birkhäuser.

Amann, H; Escher, J (2008). Analysis II. Basel: Birkhäuser.

Amann, H; Escher, J (2008). Analysis III. Berlin: Springer.

Amann, H (2007). Time-delayed Perona-Malik type problems. Acta Mathematica Universitatis Comenianae. New Series, 76(1):15-38.

Amann, H; Quittner, P (2006). Optimal control problems governed by semilinear parabolic equations with low regularity data. Advances in Differential Equations, 11(1):1-33.

Amann, H; Escher, J (2005). Analysis I. Basel: Birkhäuser Verlag.

Amann, H; Walker, C (2005). Local and global strong solutions to continuous coagulation-fragmentation equations with diffusion. Journal of Differential Equations, 218(1):159-186.

Amann, H (2005). Maximal regularity and quasilinear parabolic boundary value problems. In: Chen, C C; Chipot, M; Lin, C S. Recent advances in elliptic and parabolic problems. Hackensack, NJ: World Scientific PublishingHackensack, NJ, 1-17.

Amann, H (2005). Maximum principles and principal eigenvalues. In: Ferrera, J; López-Gómez, J; Ruiz del Portal, F R. Ten mathematical essays on approximation in analysis and topology. Amsterdam: Elsevier, 1-60.

Amann, H (2005). Non-local quasilinear parabolic equations. Uspekhi Matematicheskikh Nauk, 60(6(366)):21-32.

Amann, H (2005). Nonautonomous parabolic equations involving measures. Journal of Mathematical Sciences (New York), 130(4):4780-4802.

Amann, H; Quittner, P (2005). Optimal control problems with final observation governed by explosive parabolic equations. SIAM Journal on Control and Optimization, 44(4):1215-1238.

Amann, H (2005). Quasilinear parabolic problems via maximal regularity. Advances in Differential Equations, 10(10):1081-1110.

Amann, H (2004). Maximal regularity for nonautonomous evolution equations. Advanced Nonlinear Studies, 4(4):417-430.

Amann, H; Quittner, P (2004). Semilinear parabolic equations involving measures and low regularity data. Transactions of the American Mathematical Society, 356(3):1045-1119 (electronic).

Amann, H; Diaz, J (2003). A note on the dynamics of an oscillator in the presence of strong friction. Nonlinear Analysis: Theory, Methods & Applications, 55(3):209-216.

Amann, H (2003). Abstract methods in differential equations. Real Academia de Ciencias Exactas, Fisicas y Naturales. Revista. Serie A, Matematicas, 97(1):89-105.

Amann, H (2003). Linear parabolic equations with singular potentials. Journal of Evolution Equations, 3(3):395-406.

Amann, H (2003). Navier-Stokes equations with nonhomogeneous Dirichlet data. Journal of Nonlinear Mathematical Physics, 10(suppl.):1-11.

Amann, H (2002). Nonhomogeneous Navier-Stokes equations in spaces of low regularity. In: Galdi, G P; Rannacher, R. Topics in mathematical fluid mechanics. Caserta: Department of Mathematics, Seconda Università di Napoli, 13-31.

Amann, H (2002). Nonhomogeneous Navier-Stokes equations with integrable low-regularity data. In: Birman, M S; et al. Nonlinear problems in mathematical physics and related topics II. New York: Kluwer Academic/Plenum, 1-28.

Amann, H; Escher, J (2001). Analysis. III. Basel: Birkhäuser Verlag.

Amann, H (2001). Linear parabolic problems involving measures. Real Academia de Ciencias Exactas, Fisicas y Naturales. Revista. Serie A, Matematicas, 95(1):85-119.

Amann, H (2001). Remarks on the strong solvability of the Navier-Stokes equations. Functional Differential Equations, 8(1-2):3-9.

Progress in partial differential equations. Vol. 1. Edited by: Amann, H; Bandle, C; Chipot, M; Conrad, F; Shafrir, I (1998). Harlow: Longman.

Progress in partial differential equations. Vol. 2. Edited by: Amann, H; Bandle, C; Chipot, M; Conrad, F; Shafrir, I (1998). Harlow: Longman.

Amann, H (1988). Parabolic evolution equations in interpolation and extrapolation spaces. Journal of Functional Analysis, 78(2):233-270.

This list was generated on Thu Jul 20 19:18:12 2017 CEST.